Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Dandruff, itching. Tried Ketoconazole shampoo. Suggestions?

My scalp is very much full of dandruff , i always use anti dandruff shampoo (in alternate days), i always use antidandruff shampoo( ketanacanazole based or zinc pyretione based) twice a days, but still alot of itching and dandruff is there, now after every wash some hair started fallling, please suggest me what else shampoo to use, till now i tried ketaconazole , zince pyretione and selenium base shampoo also, please suggest , i am too much irriteted with this problem last 2 year or so, even i tried tablet of ketacanazole also, although some relief i got but not much or appreciable result, so please suggest. Thanks . Satish Tripathi
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  375
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Dermatologist 's  Response
HELLO,IN CASE OF EXCESSIVE DANDRUFF WE SHOULD RULE OUT SEBORRHIC DERMATITIS AND SCALP PSORIASIS.U CAN USE SALIBLU SHAMPOO ,IONAX-T SHAMPOO OR OVERNIGHT APPLICATION OF NOSKURF LOTION AND WASH IT WITH MILD SHAMPOO NEXT DAY.EVEN IF U HAVE DANDRUFF AFTER USING ALL THIS APPLY KANSEL-B GEL IN NIGHT TIME DAILY
Answered: Wed, 14 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor